Annals of the Institute of Statistical Mathematics (AISM) is a bimonthly journal in English. Please see the Aims and Scope for further details.
- What's New (English)
- List of accepted papers (2016/11/14)
- We have released full text PDFs of Vol.66/5 in addition to Vol.1-Vol.66/4 and supplements.
- Vol.68, No.5 is published. The abstracts are now available. (2016/9/23)
- Editorial Board is updated. (2015/08/02)
- Troubleshooting for Editorial Manager
- AISM style file for LaTeX2e (zip format, 165KB)